advertisement
Question
Posted by: ana | 2011-04-18

duromine 30mg

hi ...

i started duromine yesterday...i cudnt sleep last night, and i pass urine so often, is this normal?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ana

Yes, both of these symptoms are known side-effects with duromine. They generally subside after after a few days of treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-04-20

Hi Ana

Yes, both of these symptoms are known side-effects with duromine. They generally subside after after a few days of treatment.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement